# SDR CA140926002

- Difficulty date: September 25, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol R306382F7
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 483003
- Condition: Failed
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) LANDING GEAR FAILED TO RETRACT ON DEPARTURE.  MAINTENANCE TROUBLESHOOTING DETERMINED THE MAIN LANDING SELECTOR VALVE COIL ON THE RETRACT SIDE FAILED, SB 84-32-101.  RELEASED TO UPGRADE SELECTOR VALVE COIL SEALS TO ELIMINATE HYDRAULIC FLUID LEAKAGE INTO THE COILS.
